RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 9, Issue 3  


Analysis of the stochastic excitement in a model of flow reactor
Irina A. Bashkirtseva, Polina M. Fominykh
269
On one two-dimensional binary mixture’s motion in a flat layer
Nemat Darabi, Hamid Malah
279
Methods of assessing the characteristics of the multiprocessor computer system adaptation unit
Sergei N. Efimov, Valeriy N. Tyapkin, Dmitry D. Dmitriev, Vitaly A. Terskov
288
Numerical investigation of a dependence of the dynamic contact angle on the contact point velocity in a problem of the convective fluid flow
Olga N. Goncharova, Alla V. Zakurdaeva
296
On zeros of holomorphic functions
Olga V. Khodos
307
A-priory error of the initial conditions while solving the problem of the space vehicle navigation using pulsar signals
Aleksey S. Konakov, Vladimir I. Tislenko, Vyacheslav V. Shavrin
310
Rigidity conditions for the boundaries of submanifolds in a Riemannian manifold
Anatoly P. Kopylov, Mikhail V. Korobkov
320
Amplification of light by molecules with selectively oriented states in the pulsed electric field
Igor A. Kuzovatov, Vitaliy V. Slabko, Alexey V. Shamshurin
332
Mathematical modeling of H-processes
Alexander V. Medvedev, Eugene D. Mihov, Oleg V. Nepomnyashchiy
338
The trigonometry of Harnack curves
Mikael Passare
347
Local $R$-observability of differential-algebraic equations
Pavel S. Petrenko
353
On the solvability of a system of two multidimensional loaded parabolic equations with the Cauchy data
Galina V. Romanenko, Igor V. Frolenkov
364
On a class of $A$-analytic functions
Azimbai Sadullaev, Nasridin M. Jabborov
374
Multidimensional analog of the Bernoulli polynomials and its properties
Olga A. Shishkina
384
On normal closures of involutions in the group of limited permutations
Yuri S. Tarasov
393
Журнал Сибирского федерального университета. Серия "Математика и физика"
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021